Proofs of the Painlevé property for all Painlevé equations

Shun Shimomura

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)159-180
Number of pages22
JournalJapanese Journal of Mathematics
Volume29
Issue number2
DOIs
Publication statusPublished - 2003

Fingerprint

Painlevé Equations
Painlevé

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Proofs of the Painlevé property for all Painlevé equations. / Shimomura, Shun.

In: Japanese Journal of Mathematics, Vol. 29, No. 2, 2003, p. 159-180.

Research output: Contribution to journalArticle

Shimomura, Shun. / Proofs of the Painlevé property for all Painlevé equations. In: Japanese Journal of Mathematics. 2003 ; Vol. 29, No. 2. pp. 159-180.
@article{b92aa7bdfde8419e8a224a7a24263f4a,
title = "Proofs of the Painlev{\'e} property for all Painlev{\'e} equations",
author = "Shun Shimomura",
year = "2003",
doi = "10.4099/math1924.29.159",
language = "English",
volume = "29",
pages = "159--180",
journal = "Japanese Journal of Mathematics",
issn = "0289-2316",
publisher = "Springer Japan",
number = "2",

}

TY - JOUR

T1 - Proofs of the Painlevé property for all Painlevé equations

AU - Shimomura, Shun

PY - 2003

Y1 - 2003

UR - http://www.scopus.com/inward/record.url?scp=2442514944&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=2442514944&partnerID=8YFLogxK

U2 - 10.4099/math1924.29.159

DO - 10.4099/math1924.29.159

M3 - Article

AN - SCOPUS:2442514944

VL - 29

SP - 159

EP - 180

JO - Japanese Journal of Mathematics

JF - Japanese Journal of Mathematics

SN - 0289-2316

IS - 2

ER -